# SDR QEMY201910280001

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Airbus A380-841
- Engine: Engall GP7200*
- Engine time: 26,798 hours, 4,343 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 1DY72311
- Condition: Migrated
- Location: Engine
- Part time: 28,650 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMIRATES ,GP7200, ESN P550312 AT GE AVIATION WALES AT THE STRIP/INSPECTION PROCESS.

THE SUPPORT SEAL HAS BEEN SEEN WITH WEAR PREVIOUSLY, BUT NOT TO THIS EXTENT. THE PISTON SEAL HAS MIGRATED AND HAS CAUSED DAMAGE TO THE LPT RELATED HARDWARE. THIS IS LIKE TO OF CONTRIBUTED TOWARDS THE ENGINE N1 VIBRATION ISSUES. HARDWARE OWNER HAS BEEN INFORMED AT AWG.
